Communications in Mathematical Physics

, Volume 38, Issue 2, pp 83–101

Billiards and Bernoulli schemes

Authors

  • Giovanni Gallavotti
    • Istituto di Fisica TeoricaUniversità di Napoli
    • Institut voor Theoretische FysicaUniversiteit Toernoiveld
  • Donald S. Ornstein
    • Mathematics DepartmentStanford University
Article

DOI: 10.1007/BF01651505

Cite this article as:
Gallavotti, G. & Ornstein, D.S. Commun.Math. Phys. (1974) 38: 83. doi:10.1007/BF01651505

Abstract

Some two dimensional billiards are Bernoulli flows.

Copyright information

© Springer-Verlag 1974